Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from UTI caused by ecoli. Taken norflox, no relief. Will quintor 500 help?

My mom is suffering from UTI caused by E coli , she took norflox for 3 days n there is no reduction in pain n irritation. is quintor 500 of any use ? kindly guide through the dosage n any contraindications for the same. can flavospas n potrate syrup be taken simultaneously?? she is 58 yrs old, diabetic n hypertensive n on medication . kindly enlighten us on this issue as she is sufferin n not even able to step outdoors to visit doctor as urine is uncontrollable
Asked On : Mon, 7 Jan 2013
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Your Based on the fact that you have stated your mother has E-Coli infection of the urinary Tract and there is no relief after taking Norfloxacin for three days.It is better if you get her Urine tested for culture and sensitivity so that we will come to know the antibiotic to which these organisms are sensitive to You will get the report in 3 days.You can switch on to proper antibiotic as per report after consulting your family physician.In the mean while continue the same drugs.Ask her to take plenty of water.
Answered: Mon, 7 Jan 2013
I find this answer helpful
General & Family Physician Dr. Mamun Kabir's  Response
thank you. i am so sorry for your mother condition. sometimes few antibiotic does not work because the particular organism become resistant to particular antibiotic.
give your mother plenty of fluid. sensitive antibiotic should be given for appropriate dose & may give her trimethoprim 200mg 12 hourly or nitrofurantoin 50 mg 6 hourly. the duration for both of these drug is 3 days. continue other medication.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor